RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2018, Number 10, Pages 17–28 (Mi ivm9401)  

This article is cited in 1 scientific paper (total in 1 paper)

Stability of Liénard equation

B. S. Kalitine

Belorussian State University, 4 Nezavisimosti Ave., Minsk, 220030 Republic of Belarus

Abstract: We consider stability problem of balance on nonlinear differential equations of the second type of the Liénard type. Investigations are carried out by means of constant-sign Lyapunov's functions for problems of stability, asymptotical stability (local and global) and instability. Implicitly we formulate a method of construction of constant-sign functions suitable for solving problems of stability of motion. Special attention is paid to a problem of non-asymptotical stablity, where we demonstrate possibilities of new assertions that rely upon a usage of constant-sign Lyapunov functions.

Keywords: differential equation, balance, stability, Lyapunov's constant-sign function.

Full text: PDF file (202 kB)
References: PDF file   HTML file
UDC: 517.925
Received: 18.10.2017

Citation: B. S. Kalitine, “Stability of Liénard equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, no. 10, 17–28

Citation in format AMSBIB
\Bibitem{Kal18}
\by B.~S.~Kalitine
\paper Stability of Li\'enard equation
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2018
\issue 10
\pages 17--28
\mathnet{http://mi.mathnet.ru/ivm9401}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9401
  • http://mi.mathnet.ru/eng/ivm/y2018/i10/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. S. Kalitin, “O probleme Aizermana dlya skalyarnykh differentsialnykh uravnenii”, Izv. vuzov. Matem., 2019, no. 9, 37–49  mathnet  crossref
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:70
    Full text:25
    References:18
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020